... for five, ive been back on it for one yr and have gained 50lbs. could it be the depo or maybe my age 39, or methadone?
It is most likely the methadone my daughters boyfriend is on it and has gained a lot of weight since doing so... I personally never had any problems gaining weight when I was on depo a long time ago... however it also didn't work for me and I did get prego on it. But I hope my answer was helpful.
Be careful of the deprovena. I had the Depo-Provera shot after we lost our son to prevent pregnancy well on medicine for depression. I gained 30lbs in 2 weeks and another 10lbs before the next shot was due. I asked before next shot but was told weight gain not from shot. After 2nd shot the same thing happened. I am having trouble getting the weight off. What did these shots do to my hormones? I sure wouldn't want you to end up like me. I was about 45 when this happened. Maybe it has to do with age. I don't know that is why I joined this site to see if anyone can help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 13 Jun 2011 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 27 Jan 2016 • 3 answers
Posted 20 Apr 2016 • 1 answer